# SDR SWAA2022030726444

- Difficulty date: April 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** IN WELL OF SEAT TRACK CROWN STA 496-498; 500+5-6; 500A+9-500B; 500C+7-11; 520 ON TOP OF CROWN; LBL 45; WL 208. (MARKED) / REMOVED CORROSION ON SEAT TRACK CROWN AT STA 496-498. 500+5-6; 500A+9-500B; 500C+7-11; 520 ON TOP. MAX MATERIAL REMOVED WAS .024' 1' X 1' ON TOP; OUT OF LIMITS IAW SRM 53-00-52-1A-1 AND SRM 51-10-02-0G-0. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW ONE IAW SRM 51-40-02-0G-0; SRM 51-40-08-0G-0; DWG # 143A5310 REV A; DWG # 143A5300 REV A AND DWG # 143A5310 REV A. 57193U 9APR19
